# SDR DL73K002511

- Difficulty date: December 25, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 48,603 hours, 39,542 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Valve
- Part number: 213001027
- Part serial: P2132
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C FAILED TO PRESSURIZE . INSPA/C DOORS AND SEALS ,RAN CABIN PRESSIZATION CHECK PER MM .PRESS A/C CHECK GOOD .REP RT PAC 35DEG SENSOR AND AIR MIX VLV ,REMOVE MCO PLAC FRM RT PAC .RAN ENGS PRESS SYS CK GOOD .
